# SDR AALA971567

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 2530 · Buffet/Galleys
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 595-872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT INBOARD L/L GALLEY ROLLER TRAY HAS CORROSION ON TOP SIDE WHERE ROLLERS ATTACH ALONG THE ENTIRE LENGTH.  REMOVED AND REPLACED TRACK AT STA 595 TO STA 872, RT INBD, L/L GALLEY ROLLER IAW WITH 51-01-000-05 AARD.  TST:  77,609.0.  CYCLES, 23,351.  (X)
